Periodic translation operators and quasiperiodic curves
Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1299-1304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_10_a0,
author = {A. P. Afanas'ev and S. M. Dzyuba},
title = {Periodic translation operators and quasiperiodic curves},
journal = {Differencialʹnye uravneni\^a},
pages = {1299--1304},
year = {2004},
volume = {40},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_10_a0/}
}
A. P. Afanas'ev; S. M. Dzyuba. Periodic translation operators and quasiperiodic curves. Differencialʹnye uravneniâ, Tome 40 (2004) no. 10, pp. 1299-1304. http://geodesic.mathdoc.fr/item/DE_2004_40_10_a0/